Four dimensional Tauberian theorems via block dominated matrices

Authors

  • Richard F. Patterson

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.139

Abstract

The goal of this paper is to present simple multidimmensional conditions to ensure that $ T_{m,n}=\sum_{k,l=1,1}^{\infty,\infty}a_{m,n,k,l}x_{k,l} $ is included by P-convergence.

Author Biography

Richard F. Patterson

Department of Mathematics and Statistics, University of North Florida, building 11 Jacksonville, Florida, 32224.

Downloads

Published

2005-03-31

How to Cite

Patterson, R. F. (2005). Four dimensional Tauberian theorems via block dominated matrices. Tamkang Journal of Mathematics, 36(1), 81-85. https://doi.org/10.5556/j.tkjm.36.2005.139

Issue

Section

Papers